MAUDE Adverse Event Report: ORTHO-CLINICAL DIAGNOSTICS, INC. VITROS IMMUNODIAGNOSTIC PRODUCTS INTACT PTH REAGENT PACK; IN-VITRO DIAGNOSTICS

ORTHO-CLINICAL DIAGNOSTICS, INC. VITROS IMMUNODIAGNOSTIC PRODUCTS INTACT PTH REAGENT PACK; IN-VITRO DIAGNOSTICS
Catalog Number 6802892
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/04/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation determined that a higher-than-expected vitros intact pth (ipth) quality control (qc) result was obtained when using non-vitros biorad quality control (qc) fluid lot 64990 on a vitros xt 7600 integrated system.A definitive cause for the higher-than-expected qc fluid result is unknown.An instrument issue cannot be completely ruled out as a contributing factor.No precision testing was performed on the vitros xt 7600 integrated system at the time of the event.Additionally, some accuracy and precision issues were identified during a review of the customer's historical vitros qc fluid results and therefore, a reagent related issue cannot be ruled out as a contributor of the event.The customer obtained condition codes specific to the microwell incubator, prompting an ortho field engineer (fe) to visit the site for microwell incubator optimization.Following the ortho fe's actions, additional qc fluid testing was conducted, which identified further accuracy issues.The ortho tsc continues to work with the customer on monitoring the qc results.Additionally, a vitros tsh diagnostic precision test was performed following the ortho fe's actions.The results were within ortho's acceptable guidelines, indicating that the vitros xt 7600 integrated system was performing as intended following the service actions.Continual tracking and trending of complaints has not identified any signals that would indicate a potential systematic issue with vitros ipth reagent lot 2070.
 
Event or Problem Description
A customer contacted the ortho clinical diagnostics (ortho) technical solution center (tsc) to report a higher-than-expected vitros intact pth (ipth) quality control (qc) result was obtained when using non-vitros biorad quality control (qc) fluid lot 64990 on a vitros xt 7600 integrated system.Vitros ipth lot 2070 biorad level 1 qc result of 31.15 pg/ml vs the expected result of 23.79 pg/ml biased results of the magnitude and direction observed may lead to inappropriate physician action if they were to occur undetected on patient samples.The higher-than-expected vitros ipth result was obtained when the customer was processing non-patient fluids.The customer made no indication that any patient sample results had been affected, however, the investigation cannot conclude that patient samples would not be affected if the event were to reoccur undetected.There has been no allegation of harm as a result of the event.This report corresponds to ortho clinical diagnostics inc (ortho) complaint numbers 400247330, 400250793 and reportability assessment 609306.

Brand Name
VITROS IMMUNODIAGNOSTIC PRODUCTS INTACT PTH REAGENT PACK
Common Device Name
IN-VITRO DIAGNOSTICS
Manufacturer (Section D)
ORTHO-CLINICAL DIAGNOSTICS, INC.
100 indigo creek drive
rochester NY 14626
Manufacturer (Section G)
ORTHO-CLINICAL DIAGNOSTICS
felindre meadows
pencoed
bridgend CF35 5PZ
UK   CF35 5PZ
Manufacturer Contact
laurie o'riordan
1295 southwest 29th avenue
pompano beach, FL 33069
9549709500
MDR Report Key21707022
Report Number3007111389-2025-00027
Device Sequence Number4656234
Product Code CEW
UDI-Device Identifier10758750006267
UDI-Public(01)10758750006267(17)250721(11)241014(10)2070
Combination Product (Y/N)N
Initial Reporter CountryCI
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date07/21/2025
Device Catalogue Number6802892
Device Lot Number2070
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/03/2025
Initial Report FDA Received Date03/27/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/14/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown